Original languageItalian
Pages (from-to)415-439
Number of pages25
JournalBollettino della Unione Matematica Italiana A
Volume6
Issue number3
StatePublished - Dec 1 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{501ad12e81ba4aeca0b23c0f52b58bff,
title = "Leggi di conservazione",
author = "Alberto Bressan",
year = "2003",
month = "12",
day = "1",
language = "Italian",
volume = "6",
pages = "415--439",
journal = "Bollettino della Unione Matematica Italiana A",
issn = "0392-4033",
publisher = "Zanichelli Editore SpA",
number = "3",

}

Leggi di conservazione. / Bressan, Alberto.

In: Bollettino della Unione Matematica Italiana A, Vol. 6, No. 3, 01.12.2003, p. 415-439.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Leggi di conservazione

AU - Bressan, Alberto

PY - 2003/12/1

Y1 - 2003/12/1

UR - http://www.scopus.com/inward/record.url?scp=3042834114&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042834114&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 415

EP - 439

JO - Bollettino della Unione Matematica Italiana A

JF - Bollettino della Unione Matematica Italiana A

SN - 0392-4033

IS - 3

ER -